# SDR WRLA200102

- Difficulty date: February 5, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4460
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: AS3209010216
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 3 OIL QTY INDICATION 1 QT IN FLIGHT TEMP AND PRESS.  OK IN CRUISE.  PRESSURE LOW ON DESCENT SHUTDOWN NR 3 ENGINE.  PERFORMED VISUAL INSPECTION OF THE OIL TANK, LINES/CHIP DETECTORS.  PRATT WHITNEY REP ALSO LOOKED OVER ENGINE DELTA ENGINE SHOP PERFORM GEAR BOX BOROSCOPE NO DEFECTS NOTED.  OIL TANK SERVICED TO PROPER LEVEL (28 QTS ADDED).  STARTS AND GROUND IDEL RUN AND LEAK CHECK AND OPS CHECKED GOOD.  PRIOR TO ENGINE RUN DMI M29 FE 05-09 WAS WORKED, THE BLOCKING KIT FOR THE NR 3 ENGINE RIGHT/HYD PUMP WAS REMOVED, THE NR 3 HYDRAULIC SYSTEM WAS FLUSHED AND A OVERHAULED HYDRAULIC PUMP WAS INSTALLED.  SUBMITTER STATES, THAT THE PREFORED PACKING ON THE BEVEL GEARSHAFT PLUG WAS THE SOURCE OF THE LEAK.  DURING THE
